# SDR C2XA02SH0001

- Difficulty date: March 29, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: L610549
- Condition: Failed
- Location: Mlg Wheel
- Component: Wheel Assembly, Aerosp
- Component part number: 50068565
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT 3992, THE CREW REPORTED THAT THE NOSE GEAR HAD A BAD SHIMMY AFTER TOUCH DOWN AND DURING TAXI. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE NUMBER FOUR MAIN WHEEL ASSEMBLY HAD SHIFTED OUTBOARD. MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND MAIN LANDING GEAR SWINGING LEVER ASSY, NR 4 BRAKE ASSY, NR 3 & 4 MAIN WHEEL ASSY'S, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
